View Full Version : Adderall Side Effect


ldk_13
01-27-17, 07:26 AM
Hello all this is my first post here. On Tuesday I was diagnosed with ADHD with hyperactivity, inattention, and impulsivity. I was prescribed 10mg Adderall and was told to break the tablets in half for the first week for 5mg each dose. I work from 2-10pm and was told to take the first dose at noon and the second at 6pm. I usually go to sleep around 2-3am. I have not slept in 3 days. What is even worse is that I don't feel tired at all and I'm struggling badly to even shut my eyes. I know sleep insomnia is a side effect but with only taking 10mg has anybody else had this problem? Is there anything I can do or should I just give up on the Adderall altogether?

I also want to mention that not only is my attention not improving, I am more hyper than ever. I am taking the IR form of it.

Little Nut
01-27-17, 12:25 PM
Discontinue adderall until you talk to your Doc or Doc's Staff.

diagoro
01-27-17, 01:37 PM
Should also add, be careful about what you eat/drink.

I can imagine that many of us here were pretty dependent on caffeine without medication. Together they have a crazy effect, including insomnia. There are also foods, like chocolate, that have caffeine.

You really have to change your way of approaching both food and like when starting a medication like this. Unfortunately, most prescribing doctors never approach the subject, and leave it to trial and error.